CI²MA - Publicaciones | Artículos en Revistas Científicas


Artículos en Revistas Científicas

La siguiente es la lista de publicaciones en revistas científicas del autor indicado, ordenadas por año de ocurrencia, a partir de 2009, fecha de creación del Centro de Investigación en Ingeniería Matemática (CI²MA). Al hacer LINK en el logo de MathScinet ubicado a la derecha, se despliegan todas las publicaciones de este autor en dicha base de datos de la AMS. A su vez, al hacer LINK en un determinado co-autor se despliegan todas sus publicaciones disponibles en la presente base de datos.

Publicaciones de Mostafa BENDAHMANE

Conexión usuarios externos

Conexión usuarios UdeC

NúmeroAutores, Título y Datos de la Publicación
2015-13

Veronica ANAYA, Mostafa BENDAHMANE, Michael LANGLAIS, Mauricio SEPÚLVEDA: A convergent finite volume method for a model of indirectly transmitted diseases with nonlocal cross-diffusion. Computers & Mathematics with Applications, vol. 70, 2, pp. 132-157, (2015).

2015-02

Veronica ANAYA, Mostafa BENDAHMANE, Mauricio SEPÚLVEDA: Numerical analysis for a three interacting species model with nonlocal and cross diffusion. ESAIM: Mathematical Modelling and Numerical Analysis, vol. 49, 1, pp. 171-192, (2015).

2010-25

Veronica ANAYA, Mostafa BENDAHMANE, Mauricio SEPÚLVEDA: Mathematical and numerical analysis for predator-prey system in a polluted environment. Networks and Heterogeneous Media, vol. 5, 4, pp. 813-847, (2010)

2010-22

Mostafa BENDAHMANE, Raimund BÜRGER, Ricardo RUIZ-BAIER: A multiresolution space-time adaptive scheme for the bidomain model in electrocardiology. Numerical Methods for Partial Differential Equations, vol. 26, 6, pp. 1377-1404, (2010)

2010-13

Veronica ANAYA, Mostafa BENDAHMANE, Mauricio SEPÚLVEDA: A numerical analysis of a reaction-diffusion system modelling the dynamics of growth tumors. Mathematical Models and Methods in Applied Sciences, vol. 20, 5, pp. 731-756, (2010)

2010-08

Mostafa BENDAHMANE, Raimund BÜRGER, Ricardo RUIZ-BAIER: A finite volume scheme for cardiac propagation in media with isotropic conductivities. Mathematics and Computers in Simulation, vol. 80, 9, pp. 1821-1840, (2010)

2009-17

Veronica ANAYA, Mostafa BENDAHMANE, Mauricio SEPÚLVEDA: Mathematical and numerical analysis for reaction-diffusion systems modeling the spread of early tumors. Boletin de la Sociedad Espagnola de Matematica Aplicada, vol. 47, pp. 55-62. (2009)

2009-16

Mostafa BENDAHMANE, Raimund BÜRGER, Ricardo RUIZ-BAIER, Jose M. URBANO: On a doubly nonlinear diffusion model of chemotaxis with prevention of overcrowding. Mathematical Methods in the Applied Sciences, vol. 32, 13, pp. 1704-1737. (2009)

2009-08

Mostafa BENDAHMANE, Raimund BÜRGER, Ricardo RUIZ-BAIER, Kai SCHNEIDER: Adaptive multiresolution schemes with local time stepping for two-dimensional degenerate reaction-diffusion systems. Applied Numerical Mathematics, vol. 59, 7, pp. 1668-1692, (2009)

2009-07

Mostafa BENDAHMANE, Mauricio SEPÚLVEDA: Convergence of a finite volume scheme for nonlocal reaction-diffusion systems modelling an epidemic disease. Discrete and Continuous Dynamical Systems. Series B, vol. 11, 4, pp. 823-853, (2009)